# SDR AALA202012179007

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACKED STRAP ASSEMBLY SUPPORT BRACKET LOCATED HINGE ARM 2 ON LT HORIZONTAL STABILIZER.  REPLACED BRACKET, IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 AND AMM 55-16-42-400-001-A.
